RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1984, Volume 60, Number 3, Pages 476–480 (Mi tmf5590)  

This article is cited in 2 scientific papers (total in 2 papers)

Free energy of a cubic ferroelectric in the ring approximation

I. O. Maier


Abstract: By summation of ring diagrams the free energies are calculated for the rhombohedral and tetragonal phases of a cubic ferroelectric in the critical region; equations for the binodals and spinodals are obtained, and the jumps in the value of the order parameter at them are found.

Full text: PDF file (526 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1984, 60:3, 951–954

Bibliographic databases:

Received: 28.06.1983

Citation: I. O. Maier, “Free energy of a cubic ferroelectric in the ring approximation”, TMF, 60:3 (1984), 476–480; Theoret. and Math. Phys., 60:3 (1984), 951–954

Citation in format AMSBIB
\Bibitem{Mai84}
\by I.~O.~Maier
\paper Free energy of a cubic ferroelectric in the ring approximation
\jour TMF
\yr 1984
\vol 60
\issue 3
\pages 476--480
\mathnet{http://mi.mathnet.ru/tmf5590}
\transl
\jour Theoret. and Math. Phys.
\yr 1984
\vol 60
\issue 3
\pages 951--954
\crossref{https://doi.org/10.1007/BF01017898}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1984AEF5000013}


Linking options:
  • http://mi.mathnet.ru/eng/tmf5590
  • http://mi.mathnet.ru/eng/tmf/v60/i3/p476

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Ivanchenko, A. A. Lisyanskii, A. E. Filippov, “Fluctuation-induced phase transition of the first kind in an exactly solvable model”, Theoret. and Math. Phys., 72:1 (1987), 786–790  mathnet  crossref  mathscinet  isi
    2. A. V. Radievsky, A. E. Filippov, “Evolution of free-energy expansion parameters in the critical region. An exactly solvable model”, Theoret. and Math. Phys., 88:3 (1991), 986–990  mathnet  crossref  mathscinet  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:198
    Full text:62
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019